# SDR 2014FA0000196

- Difficulty date: March 27, 2014
- Submitted: March 27, 2014
- Operation: General aviation
- Aircraft: N735DX
- Make and model: Cessna 182Q
- Aircraft serial: 18265352
- Aircraft time: 2,567 hours
- Engine: Cont O470*
- Engine time: 81 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Cracked
- Location: Nlg Ww Blkhd
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AND LT BULKHEAD RIBS WHICH SUPPORT NLG ATTACHMENT, AFT OF FIREWALL, WERE FOUND TO BE CRACKED DURING ANNUAL INSPECTION.  NOTE THAT THE ACFT HAS BEEN PREVIOUSLY MODIFIED MY ANOTHER SHOP WITH MODIFIED NLG ASSEMBLY, INSTALLED IAW STC SA02069AK AND ENLARGED NOSE AND MAIN WHEELS, INSTALLED IAW STC SA01765SE.
